Started to develop a mild fever, fatigue, and a general feeling of being unwell after Kybella treatment?

I got a Kybella Treatment (first time) about 10 days ago. A few days ago, I started to develop a mild fever, fatigue, and a general feeling of being unwell. Is this normal? Could I have an infection? What do I tell a general doctor if I need to see one?

Doctor Answers 9

Fever following Kybella

What you are describing is not a normal reaction to Kybella so my guess is that you've got some kind of mild flu or cold. Make an appointment to see your general doctor. Hope you feel better soon.

Kindly,

Kouros Azar


Thousand Oaks Plastic Surgeon
4.8 out of 5 stars 21 reviews

Started to develop a mild fever, fatigue, and a general feeling of being unwell after Kybella treatment?

Hello, and thanks for your question. Sorry you have not been feeling well. I doubt infection given the timing, but anything is possible. I suggest following up with both your injector and your primary care physician. Best of luck, Dr. Frucht.  

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Kybella and Fever/Fatigue

Thanks for your question!  Fevers, fatigue and malaise are not common after Kybella injections.  I would guess you have another viral illness going on.  I would recommend following up with your primary care physician.  I hope you start to feel better!  Best of luck!

Fever 10 days after Kybella

Thank you for your question. Kybella is a great treatment for the double chin. One precaution is to avoid injection in an area where there is a skin infection. Fever, fatigue, and malaise are not common after Kybella. This may be another illness that has nothing to do with the treatment. I recommend consulting with a doctor for a full evaluation. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

Kybella Treatment

Kybella is a fabulous treatment for the submental area.  The symptoms that you are describing are not those from Kybella.  I would consult an internist to see if you contracted a virus or other condition.  Please keep us posted.  I often combine Kybella with Thermage to tighten the skin in the lower face and neck. Best, Dr. Green

Started to develop a mild fever, fatigue, and a general feeling of being unwell after Kybella treatment?

Hello Nicksmom77,

Since you developed symptoms of fatigue, fever, and unwell about a week after receiving Kybella it is highly unlikely they are related.  I would recommend you follow up with your primary care physician for evaluation.  Certainly mention the Kybella treatment but most likely there is something else going on.  

I hope this helps and good luck.  

William Marshall Guy, MD
The Woodlands Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

Kybella -- FDA approved for Submental Fat, Non Surgical Option But Still New

It is highly unlikely that you have an infection related to Kybella, it is likely that it is just a coincidence. I suggest consulting with your physician for further evaluation. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Kybella injection

Given it has been 10 days since the Kybella injection, the fever is most likely unrelated. I would see your physician and give him your relevant medical history including the recent Kybella injection. He/she will be able to rule out a localized infection related to the Kybella injection pretty easily with physical examination. 

Probably not related

The time separation would seem to indicate these are not related.
Best to be honest with your general doctor.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.